Alert archive / Georgia / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 129, NWS Charleston, SC

June 5, 2006Chatham County, Effingham County, Georgia

NWS Charleston, SC issued this severe thunderstorm warning at Jun 5, 2006, 12:17 AM EDT for Chatham County, Effingham County, Georgia. It was in force for 43 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 5, 2006, 12:17 AM EDT (04:17 UTC)
Expired
Jun 5, 2006, 1:00 AM EDT
In force
43 min
Issued by
NWS Charleston, SC
Area
Counties, with a storm outline in the text

Counties Chatham County, GA, Effingham County, GA

The radar

The Charleston,SC radar (KCLX), 59 km from the middle of the area, began a volume at 04:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 5, 12:25 AM EDTTSTM WND DMGPooler, GAMOTORIST ON I-95 AT EXIT 104 REPORTS NUMEROUS LARGE TREE BRANCHES DOWN WITH CONSIDERABLE LIGHTNING.
Jun 5, 12:35 AM EDTTSTM WND DMGBloomingdale, GABLOOMINGDALE FIRE DEPT REPORTS NUMEROUS TREES AND POWER LINES DOWN ACROSS CHATHAM COUNTY BETWEEN 1220 AND 1255 AM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 00:00Z, 4.3 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 00:00Z on 2006-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 582 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 00:00Z on 2006-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
582 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
1439 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
6 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KCHS 050416
SVRCHS
GAC051-103-050500-
/O.NEW.KCHS.SV.W.0129.060605T0417Z-060605T0500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
1217 AM EDT MON JUN 5 2006

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EFFINGHAM COUNTY IN SOUTHEAST GEORGIA
  CHATHAM COUNTY IN SOUTHEAST GEORGIA

* UNTIL 100 AM EDT

* AT 1213 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM EDEN TO MELDRIM...OR ALONG A
  LINE EXTENDING FROM 13 MILES SOUTH OF SPRINGFIELD TO 13 MILES EAST
  OF PEMBROKE...MOVING EAST AT 15 MPH.

* SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE...
  MELDRIM AND EDEN...
  BLOOMINGDALE...
  MEINHARD AND POOLER...
  MONTEITH...
  PORT WENTWORTH...

THIS THUNDERSTORM IS CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY
FLOOD ROADS...DITCHES AND LOW-LYING AREAS. AVOID FLOOD PRONE AREAS
AND DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD.

FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS... STAY AWAY FROM ISOLATED HIGH OBJECTS. IF INDOORS...STAY
AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS
AN EMERGENCY.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024.

LAT...LON 3230 8115 3216 8142 3203 8133 3196 8120
      3206 8109 3219 8113

$$
2 follow-up statements
000 
WWUS52 KCHS 050445
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1244 AM EDT MON JUN 5 2006

GAC103-050454-
/O.CAN.KCHS.SV.W.0129.000000T0000Z-060605T0500Z/
EFFINGHAM-
1244 AM EDT MON JUN 5 2006

...THE SEVERE THUNDERSTORM WARNING FOR EFFINGHAM COUNTY HAS BEEN
CANCELLED...

THE STRONGEST STORMS HAVE MOVED OUT OF THE COUNTY...THUS THE WARNING 
HAS BEEN CANCELED.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.

LAT...LON 3224 8119 3211 8138 3203 8133 3187 8101
      3200 8085 3209 8100 3207 8107 3219 8113

$$

GAC051-050500-
/O.CON.KCHS.SV.W.0129.000000T0000Z-060605T0500Z/
CHATHAM-
1244 AM EDT MON JUN 5 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM EDT
FOR CHATHAM COUNTY...

AT 1243 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY 
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS 
WERE LOCATED ALONG A LINE EXTENDING FROM OLEARY TO BURNSIDE...OR 
ALONG A LINE EXTENDING FROM 11 MILES NORTHWEST OF SAVANNAH TO 8 MILES
SOUTH OF SAVANNAH...MOVING EAST AT 20 MPH.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.

LAT...LON 3224 8119 3211 8138 3203 8133 3187 8101
      3200 8085 3209 8100 3207 8107 3219 8113

$$
000 
WWUS52 KCHS 050458
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1258 AM EDT MON JUN 5 2006

GAC051-050508-
/O.EXP.KCHS.SV.W.0129.000000T0000Z-060605T0500Z/
CHATHAM-
1258 AM EDT MON JUN 5 2006

...THE SEVERE THUNDERSTORM WARNING FOR CHATHAM COUNTY WILL EXPIRE AT
100 AM EDT...

AT 1258 AM EDT...RADAR INDICATED THAT THE THUNDERSTORM WHICH PROMPTED
THE WARNING HAD WEAKENED...THUS THE SEVERE THUNDERSTORM WARNING HAS
BEEN ALLOWED TO EXPIRE.

STAY TUNED TO NOAA WEATHER RADIO...TV OR YOUR LOCAL NEWS SOURCE FOR 
THE LATEST WEATHER INFORMATION. 

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.

LAT...LON 3202 8131 3210 8137 3222 8119 3219 8113
      3210 8111 3207 8107 3209 8100 3199 8086
      3195 8092 3197 8095 3194 8099 3191 8097
      3191 8096 3188 8101

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 9:40 PM EDT, 2 hours 37 minutes earlier.

Area forecast discussion, Jun 4, 9:40 PM EDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
940 PM EDT SUN JUN 4 2006

.SHORT TERM /TONIGHT/...CDFNT MAKING PROGRESS ACRS WRN NC AND INTO
THE SC UPSTATE...BEING USHERED ALONG BY A TIGHT UPR LVL TROF THAT
WILL BECOME CUTOFF LATE TNGT THRU TMRW JUST NW OF THE CWFA. AHEAD OF
THIS FNT...SFC CONVERGENCE IS EVIDENT BETWEEN THE EVER ONGOING
SEABREEZE AND SWLY SFC FLOW FM SRN GA...AND UNSTABLE AIR IS ALSO
MAINTAINING ITS PRESENCE. THIS COMBINATION HAS ALLOWED A FEW STRONG
TSTMS...INCLUDING ONE SEVERE TSTM...TO DEVELOP IN SCATTERED FASHION
ACRS THE CWFA. INCRG MOISTURE ALONG WITH THE LIFT OF THE APCHG CDFNT
WILL KEEP THE CHC FOR SHWRS/TSTMS GOING OVRNGT. WRF LOOKS TO HAVE
THE BEST HANDLE ON THE SITUATION AND TIMES THE THICKER CLOUD COVER
THRU THE CWFA AFTER MIDNIGHT...AND CLOSE TO 12Z. GIVEN CURRENT
PROGRESS...IT APPEARS THAT ANY PRECIP COULD OCCUR BEFORE DAYBREAK.
HAVE TWEAKED GRIDS TO SHOW SLGT/LOW CHC OF SHWRS/TSTMS ALL NIGHT AND
WILL MAKE MINOR WORDING CHANGES FOR THE OVRNGT PERIOD IN THE TEXT
FCST. TEMPS THUS FAR LOOK ON TRACK TO MEET FCST MIN TEMPS AND WIND
FCST LOOKS GOOD.
&&

.MARINE...ONLY MINOR COSMETIC TWEAKS NEEDED FOR THE WELL HANDLED
ONGOING CWF. APCHG CDFNT IS HELPING VEER WINDS FROM SE AND S TO SW
AS DEPICTED IN RECENT BUOY REPORTS. GIVEN SLIGHTLY TIGHTENED PRES
GRAD OVR THE WATERS...WILL PUT ALL MARINE ZONES AT 10-15 KT OVRNGT.
WAVE HEIGHTS ARE IN CHECK GIVEN RECENT BUOY/TOWER OBS AND NO
SIGNIFICANT FORCING IS XPCTD TO MAKE ANY CHANGES TO CURRENT FCST.
&&

.AVIATION...MAIN QUESTION FOR THE OVERNIGHT PERIOD OF THE 05/00Z
TAFS IS CONVECTION TIMING. SHWRS/TSTMS WRAPPING ARND THE SRN EDGE OF
THE UPR LVL TROF MAKING THEIR WAY THRU WRN NC AND THE SC UPSTATE.
BEST TIMING HAS THE LEADING EDGE OF THICKER CLOUDS...AND POSSIBLY
TSTMS...MAKING IT TWD THE SC/GA COAST BY 05Z-06Z TNGT. HOWEVER...
WITH KCHS IN A BETTER POSITION TO SEE CONVECTION GIVEN GREATER
INSTABILITY HAVE ONLY INCLUDED TSTM MENTION FOR KCHS IN THE FORM OF
TEMPO GROUPS. FOR KSAV...ONLY USED CB BUT THE POSSIBILITY IS THERE
FOR TSTM INCLUSION IN LATER ISSUANCES. ONCE THE SHTWV PUSHES THRU...
THEN FOG BECOMES A PLAYER WITH LGT/CALM SFC WINDS AND SFC MOISTURE
POOLING. ANTICIPATING PRECIP AT KCHS...MVFR VSBYS WERE INCLUDED BUT
WERE OMITTED FROM KSAV WITH PRECIP NOT XPCTD. WINDS THEN PICK UP A
BIT GOING INTO TMRW AFTN THEN INCLUDED CB/S FOR THE LATE AFTN PERIOD
TMRW AS ANOTHER SHTWV PRODUCING LIFT WITHIN DEEP MOISTURE IS XPCTD.
&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.

&&

JPC
Hazardous weather outlook, Jun 4, 4:25 AM EDT, 19 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
425 AM EDT SUN JUN 4 2006

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>051-051030-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL
JASPER-
425 AM EDT SUN JUN 4 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS FROM THE SOUTH
SANTEE RIVER SOUTH CAROLINA TO ALTAMAHA SOUND GEORGIA.

.DAY ONE...TODAY AND TONIGHT.
.STRONG THUNDERSTORMS...THERE IS A SLIGHT CHANCE STRONG
THUNDERSTORMS ACROSS PARTS OF SOUTHEAST SOUTH CAROLINA DURING
TONIGHT. GUSTY WINDS...LIGHTNING AND SMALL HAIL ARE THE MAIN WEATHER
HAZARDS. PLEASE REFER TO THE DAY 1 CONVECTIVE OUTLOOK ISSUED BY THE
STORM PREDICTION CENTER FOR ADDITIONAL INFORMATION.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
.STRONG THUNDERSTORMS...THERE IS A SLIGHT CHANCE OF A FEW STRONG
THUNDERSTORMS ACROSS PARTS OF THE AREA MONDAY AFTERNOON AND EVENING.
SMALL HAIL IS THE MAIN WEATHER HAZARD. PLEASE REFER TO THE DAY 2
CONVECTIVE OUTLOOK ISSUED BY THE STORM PREDICTION CENTER FOR
ADDITIONAL INFORMATION.

.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTER ACTIVATION MAY BE NEEDED DURING TONIGHT.

33

In the hours before

Special weather statement, Jun 4, 11:21 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1121 PM EDT SUN JUN 4 2006

GAZ100-101-115-116-050400-
BULLOCH-EFFINGHAM-EVANS-INLAND BRYAN-
1121 PM EDT SUN JUN 4 2006

...STRONG THUNDERSTORMS WILL IMPACT EVANS COUNTY...EFFINGHAM
COUNTY...BULLOCH COUNTY AND BRYAN COUNTY THROUGH MIDNIGHT EDT...

AT 1121 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM
MARLOW TO 2 MILES SOUTHWEST OF GROVELAND...OR ALONG A LINE EXTENDING
FROM 8 MILES SOUTH OF SPRINGFIELD TO 8 MILES WEST OF PEMBROKE...
MOVING EAST AT 15 MPH.

THIS CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND
AROUND...BLITCHTON...EDEN...ELLABELL...GROVELAND...LANIER...MARLOW...
MELDRIM...PEMBROKE AND PINEORA THROUGH MIDNIGHT EDT.

HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED.

VERY HEAVY RAINS WILL ALSO OCCUR...RESULTING IN MINOR FLOODING OF
ROADS AND LOW LYING AREAS.
Local storm report, Jun 4, 11:31 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1131 PM EDT SUN JUN 04 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 PM     HAIL             LUDOWICI                31.71N 81.74W
06/04/2006  E0.50 INCH       LONG               GA   LAW ENFORCEMENT

            DIME SIZED HAIL REPORTED BY LAW ENFORCEMENT.

&&

79
Local storm report, Jun 4, 11:38 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1138 PM EDT SUN JUN 04 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0912 PM     HAIL             WALTERBORO              32.90N 80.67W
06/04/2006  E0.50 INCH       COLLETON           SC   TRAINED SPOTTER

            DIME SIZED HAIL REPORTED IN WALTERBORO NEAR DAINDRIDGE RD
            AND US ROUTE 15. REPORTED VIA EMAIL BY TRAINED SPOTTER.

&&

JPC
Local storm report, Jun 4, 11:48 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1148 PM EDT SUN JUN 04 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     HAIL             LUDOWICI                31.71N 81.74W
06/04/2006  E0.75 INCH       LONG               GA   LAW ENFORCEMENT

            PENNY SIZE HAIL REPORTED BY LAW ENFORCEMENT ALONG SOUTH
            RAILROAD AVENUE.

&&

REV
Local storm report, Jun 4, 11:56 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1156 PM EDT SUN JUN 04 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 PM     TSTM WND DMG     PEMBROKE                32.14N 81.62W
06/04/2006                   BRYAN              GA   COUNTY OFFICIAL

            TREE DOWN ON ROUTE 67 N IN PEMBROKE

&&

REV
Special weather statement, Jun 5, 12:02 AM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1202 AM EDT MON JUN 5 2006

GAZ101-118-050430-
EFFINGHAM-INLAND CHATHAM-
1202 AM EDT MON JUN 5 2006

...STRONG THUNDERSTORMS WILL IMPACT EFFINGHAM COUNTY AND CHATHAM
COUNTY THROUGH 1230 AM EDT...

AT 1202 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM
COLDBROOK TO 2 MILES EAST OF DOSWELL TO 8 MILES SOUTHWEST OF
MELDRIM...OR ALONG A LINE EXTENDING FROM 12 MILES SOUTHEAST OF
SPRINGFIELD TO 11 MILES SOUTH OF SPRINGFIELD TO 11 MILES NORTHWEST OF
RICHMOND HILL...MOVING EAST AT 20 MPH.

THIS CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND
AROUND...BLOOMINGDALE...EDEN...GARDEN CITY...MEINHARD...MELDRIM...
MONTEITH...POOLER AND PORT WENTWORTH THROUGH 1230 AM EDT.

HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED.

VERY HEAVY RAINS WILL ALSO OCCUR RESULTING IN MINOR FLOODING OF
ROADS AND LOW LYING AREAS.

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 11:01 PM EDTSevere Thunderstorm WarningCHSLong44 min
Jun 4, 11:31 PM EDTSevere Thunderstorm WarningCHSBryan44 min
Jun 4, 11:42 PM EDTSevere Thunderstorm WarningCHSLong42 min
Jun 5, 12:14 AM EDTSevere Thunderstorm WarningCHSLiberty, McIntosh46 min
Jun 5, 12:36 AM EDTSpecial Marine WarningCHS84 min
Jun 5, 2:02 AM EDTSpecial Marine WarningCHS118 min
Jun 5, 3:56 AM EDTSpecial Marine WarningCHS64 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.